# SDR ASAA2024112555095

- Difficulty date: November 25, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STA 294.5 FLOOR SUPPORT STRUCTURE HAS CORROSION AREAS MARKED W/RED STREAMERS ATTACHED  GROUNDED - YES. REOMVED CORROSION AS REQUIRED, ORIG THICKNESS IS .195", REMOVED .088", REMAINING .107", FOUND OUT OF LIMITS IAW B737-900 SRM 53-10-51. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-900 SRM 51-40-02 AND BOEING DWG 141A5600 REV-.
